# SDR FDEA201204041246

- Difficulty date: April 4, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 45,137 hours, 19,707 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N101810
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO BAY FRAME, BS 1540 STRINGER 26L UPPER FLANGE DENTED.  REPAIRED IAW SRM 53-00-07, FIG.201, DETAIL I, REPAIR 5, REV 106 AND EA F-5310-155882 PART 1.  REPAIR IS CLASSIFIED AS MAJOR.
